Highest weight categories and recollements
[Catégories de plus haut poids et recollements]
Annales de l'Institut Fourier, Tome 67 (2017) no. 6, pp. 2679-2701.

Nous donnons plusieurs descriptions équivalentes des catégories de plus haut poids au moyen de recollements de catégories abéliennes. En outre, nous expliquons la relation entre suites d’objets standards et exceptionnels.

We provide several equivalent descriptions of a highest weight category using recollements of abelian categories. Also, we explain the connection between sequences of standard and exceptional objects.

Reçu le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/aif.3147
Classification : 16G10,  16D90,  16E65,  18E30
Mots clés : Catégorie de plus haut poids, algèbre quasi-héréditaire, recollement, suite exceptionelle, catégorie dérivée
@article{AIF_2017__67_6_2679_0,
     author = {Krause, Henning},
     title = {Highest weight categories and recollements},
     journal = {Annales de l'Institut Fourier},
     pages = {2679--2701},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {6},
     year = {2017},
     doi = {10.5802/aif.3147},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.3147/}
}
Krause, Henning. Highest weight categories and recollements. Annales de l'Institut Fourier, Tome 67 (2017) no. 6, pp. 2679-2701. doi : 10.5802/aif.3147. http://archive.numdam.org/articles/10.5802/aif.3147/

[1] Auslander, Maurice Representation theory of Artin algebras. I, Commun. Algebra, Volume 1 (1974), pp. 177-268 | Article | Zbl 0285.16028

[2] Beĭlinson, Alexander A.; Bernstein, Joseph N.; Deligne, Pierre René Faisceaux pervers, Analysis and topology on singular spaces (Astérisque), Volume 100, Société Mathématique de France, 1982, pp. 5-171 | Zbl 0536.14011

[3] Bondal, Alexey I. Representation of associative algebras and coherent sheaves, Izv. Akad. Nauk SSSR Ser. Mat., Volume 53 (1989) no. 1, pp. 25-44 translation in Math. USSR-Izv. 34 (1990), no. 1, 23–42 | Zbl 0692.18002

[4] Buchweitz, Ragnar-Olaf; Leuschke, Graham J.; Van den Bergh, Michel On the derived category of Grassmannians in arbitrary characteristic, Compos. Math., Volume 151 (2015) no. 7, pp. 1242-1264 | Article | Zbl 1333.14017

[5] Cline, Edward T.; Parshall, Brian J.; Scott, Leonard L. Finite-dimensional algebras and highest weight categories, J. Reine Angew. Math., Volume 391 (1988), pp. 85-99 | Zbl 0657.18005

[6] Dlab, Vlastimil; Ringel, Claus Michael Quasi-hereditary algebras, Ill. J. Math., Volume 33 (1989) no. 2, pp. 280-291 | Zbl 0666.16014

[7] Dlab, Vlastimil; Ringel, Claus Michael The module theoretical approach to quasi-hereditary algebras, Representations of algebras and related topics (Kyoto, 1990) (London Mathematical Society Lecture Note Series), Volume 168, Cambridge University Press, 1992, pp. 200-224 | Zbl 0793.16006

[8] Efimov, Alexander I. Derived categories of Grassmannians over integers and modular representation theory, Adv. Math., Volume 304 (2017), pp. 179-226 | Article | Zbl 1365.14020

[9] Gabriel, Pierre Des catégories abéliennes, Bull. Soc. Math. Fr., Volume 90 (1962), pp. 323-448 | Article | Zbl 0201.35602

[10] Gabriel, Pierre Indecomposable representations. II, Algebra commut., Geometria (Convegni 1971/1972) (Symposia Mathematica), Volume 11, Academic Press, 1973, pp. 81-104 | Zbl 0276.16001

[11] Gabriel, Pierre; Zisman, Michel Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, 85, Springer, 1967, x+168 pages | Zbl 0186.56802

[12] Geigle, Werner; Lenzing, Helmut Perpendicular categories with applications to representations and sheaves, J. Algebra, Volume 144 (1991) no. 2, pp. 273-343 | Article | Zbl 0748.18007

[13] Gorodentsev, Alexey L. Exceptional bundles on surfaces with a moving anticanonical class, Izv. Akad. Nauk SSSR Ser. Mat., Volume 52 (1988) no. 4, pp. 740-757 translation in Math. USSR-Izv. 33 (1989), no. 1, 67–83 | Zbl 0736.14003

[14] Gorodentsev, Alexey L.; Rudakov, Alexei Nikolaevich Exceptional vector bundles on projective spaces, Duke Math. J., Volume 54 (1987) no. 1, pp. 115-130 | Article | Zbl 0646.14014

[15] Hartshorne, Robin Residues and duality, Lecture Notes in Mathematics, 20, Springer, 1966, 423 pages | Zbl 0212.26101

[16] Hille, Lutz; Perling, Markus Tilting bundles on rational surfaces and quasi-hereditary algebras, Ann. Inst. Fourier, Volume 64 (2014) no. 2, pp. 625-644 | Article | Zbl 1348.14100

[17] Illusie, Luc Existence de résolutions globales, Théorie des Intersections et théorème de Riemann-Roch (SGA 6, 1966/67) (Lecture Notes in Mathematics), Volume 225, Springer, 1971, pp. 160-221 | Zbl 0241.14002

[18] Iyama, Osamu Finiteness of representation dimension, Proc. Am. Math. Soc., Volume 131 (2003) no. 4, pp. 1011-1014 | Article | Zbl 1018.16010

[19] Keller, Bernhard Derived categories and their use, Handbook of algebra. Volume 1, North-Holland, 1996, pp. 671-701 | Zbl 0862.18001

[20] Krause, Henning Highest weight categories and strict polynomial functors, Representation theory - Current trends and perspectives, European Mathematical Society, 2017, pp. 331-373 | Zbl 06751586

[21] Parshall, Brian J.; Scott, Leonard L. Derived categories, quasi-hereditary algebras, and algebraic groups, Proceedings of the Ottawa-Moosonee Workshop in Algebra (Carleton University Notes), Volume 3, Carleton University, 988, pp. 1-105 | Zbl 0711.18002

[22] Psaroudakis, Chrysostomos Homological theory of recollements of abelian categories, J. Algebra, Volume 398 (2014), pp. 63-110 | Article | Zbl 1314.18016

[23] Rouquier, Raphaël q-Schur algebras and complex reflection groups, Mosc. Math. J., Volume 8 (2008) no. 1, pp. 119-158 | Zbl 1213.20007

[24] Helices and vector bundles: Seminaire Rudakov (Rudakov, Alexei Nikolaevich, ed.), London Mathematical Society Lecture Note Series, 148, Cambridge University Press, 1990, 143 pages | Zbl 0727.00022

[25] Scott, Leonard L. Simulating algebraic geometry with algebra. I. The algebraic theory of derived categories, The Arcata Conference on Representations of Finite Groups (Arcata, Calif., 1986) (Proceedings of Symposia in Pure Mathematics), Volume 47, American Mathematical Society, 1987, pp. 271-281 | Zbl 0659.20038

[26] Serre, Jean-Pierre Groupes proalgébriques, Publ. Math., Inst. Hautes Étud. Sci., Volume 7 (1961), pp. 341-403 | Zbl 0097.35901

[27] Verdier, Jean-Louis Des catégories dérivées des catégories abéliennes, Astérisque, 239, Société Mathématique de France, 1996, ix+253 pages | Zbl 0882.18010